# SDR F3LA2009063000095

- Difficulty date: June 25, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 14,856 hours, 7,207 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Part number: 102EH2EB
- Part serial: A57906
- Condition: Failed
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW DIVERTED.  PILOT REPORTED LOST TOTAL AIR TEMPERATURE AND STATIC AIR TEMPERATURE INDICATIONS.  MX REMOVED AND REPLACED THE NR 1 TOTAL AIR TEMPERATURE SENSOR AT POSITION 11FP1 AND PERFORMED OPERATIONAL TEST, REF AMM 34-11-18 PB 401.  DURING THE SAME EVENT, PILOT REPORTED MULTIPLE INDICATIONS ON THE ELECTRONIC CENTRALIZED ACFT MONITORING SYS INCLUDING AUTO PILOT OFF, AUTO THRUST OFF, RUDDER TRAVEL LIMITER 1 AND ENGINE 1 THRUST REVERSER INOPERATIVE. MX PERFORMED AUTO FLIGHT SYS TEST, REF AMM 22-96-00-710-001.  MX PERFORMED RUDDER TRAVEL LIMITER OPS CHECK, REF AMM 22-61-00-710-001. MX PERFORMED OPS CHECK OF THE NR 1 ENGINE THRUST REVERSER SYS, REF AMM 78-31-00-710-042. NO FURTHER DEFECTS WERE NOTED.
